You are here

Generalized Random Dot Product Graph

Authors: 

Tin Lok, James Ng, Brendan Murphy

Publication Type: 
Refereed Original Article
Digital Object Identifer (DOI): 
10.1016/j.spl.2019.01.011
Publication Status: 
Published
Date Accepted for Publication: 
Tuesday, 8 January, 2019
Publication Date: 
22/01/2019
Journal: 
Statistics & Probability Letters Volume 148, May 2019, Pages 143-149
Institution: 
National University of Ireland, Dublin (UCD)
Open access repository: 
No
Publication document: